So I've been taking dexamethasone for about 3 weeks for

Patient

Q: So I've been taking dexamethasone for about 3 weeks for a low blood platelet count. I've gained about 10 lbs already. I have been eating my normal diet I live by the paleo diet. I've been tapered down to 2 pils a day now per my hematologist. I now have a rash on my chest looks like it's traveling down to my abdominal area. I started taking 1 pil about 2 days ago. Would there be a bad reaction or anything be affected if I simply stopped taking the medicine my stomach is large now it looks as if I were pregnant I have horrible mood swings because of it I just want to give up. Any recommendations? I'd rather just completely stop the medicine now. I cannot take this anymore please help =(

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hey, so me and my girlfriend were about to have sex and and 45 minutes before I had a erections like 6 in row within ...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

Q: I am a in shape healthy 22 year old adult who has stayed very active my whole life, and have been taking 4000mg of fi...

Q: My Semen looks yellow on a toilet paper , but white on a skin ! i even tried to test the colour on a white plastic ob...

Q: I had sex with my wife wearing condom and after 30 mins without condom. is she get pregnant???

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews